# SDR DXTA2014092505892

- Difficulty date: September 23, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 13,543 hours, 8,377 cycles
- System (JASC): 2612 · Fire Detection
- Part: Printed Ckt Board
- Part number: 691862241
- Part serial: 0310
- Condition: Faulty
- Location: Fire Detection
- Part time: 7,286 hours, 4,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT ENG FIRE DETECT FAIL R CAS MSG POSTED.  THE MSG CLEARED & RE-POSTED SEVERAL TIMES DURING FLIGHT.  THIS WAS NOT ASSOCIATED WITH ANY THROTTLE MOVEMENTS.  PERFORMED ENG FIRE DETECT FUNCTIONAL CHECK WITH NO DEFECTS FOUND.  ACCESSED COMS & VERIFIED FAILURE ON FLIGHT LEG 2.  GAINED ACCESS TO AFT J BOX & REMOVED NZ208.  INSTALLED PCB BLACK OUT BOX & VERIFIED WIRING TO BOTH SENSORS WHICH ALL CHECKED GOOD.  GAINED ACCESS TO MAU NR 4 & VERIFIED WIRING FROM PT906 TO JZ208 WHICH ALSO CHECKS GOOD.  CLEANED MAU CONNECTORS & PCB CONNECTORS.  REMOVED NZ108 PCB REPOSITIONED NZ108 & NZ208. RECONNECTED PT906 ON MAU NR 4.  CLOSED AFT J BOX COVER & AFT BAGGAGE ACCESS PANEL.  PERFORMED FIRE DETECT FUNCTIONAL CHECK. OPERATIONS CHECKED GOOD IAW 26-10-01.  ALL WORK DONE IAW MM CH 24-60-10.  REMOVED PARTS, RT AFT PCB ASSEMBLY FIRE & SMOKE PN 6918622-41, SN 0310 & LT AFT PCB ASSEMBLY FIRE & SMOKE PN 6918622-41 SN 0311.
